# SDR ABXA9701279

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5755072501
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE ON LOWER FRAME FLANGE ON FS 1300 FRAME AT LONGERON 2R.  REPAIRED IAW ABX REA D853-18441-MR.
